# SDR A6WA200940413

- Difficulty date: July 17, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 14,469 hours, 13,532 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR WILL NOT OPEN FROM OUTSIDE.  ADJUSTED OUTER HANDLE SLEEVE PIN AS REQUIRED OPS CHECKS GOOD.  (K)
